# SDR C2XA00B082

- Difficulty date: October 18, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 167006
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - FLT 2930 - DURING 2A INSPECTION MAINTENANCE, FOUND EMERGENCY EXIT LIGHT AT THE SERVICE DOOR INOPERATIVE.  RELAMPED EMERGENCY EXIT LIGHT AT SERVICE DOOR.  OPS CHECKED GOOD IAW ATR42 AMM 33-50-00.  (M)
